University of Hertfordshire

By the same authors

Equivalences between three presentations of orthogonal and symplectic Yangians

Research output: Contribution to journalArticlepeer-review


  • VR-AAM

    Accepted author manuscript, 384 KB, PDF document

View graph of relations
Original languageEnglish
Pages (from-to)327-379
Number of pages53
JournalLetters in Mathematical Physics
Early online date21 Jun 2018
Publication statusPublished - 1 Feb 2019


We prove the equivalence of two presentations of the Yangian Y(g) of a simple Lie algebra g, and we also show the equivalence with a third presentation when g is either an orthogonal or a symplectic Lie algebra. As an application, we obtain an explicit correspondence between two versions of the classification theorem of finite-dimensional irreducible modules for orthogonal and symplectic Yangians.


© Springer Nature B.V. 2018

ID: 15363027